Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Shivering and cold while taking remicade


11-09-2014, 04:58 PM   #1
Papa
 
Papa's Avatar
 
Join Date: Nov 2014
Location: United Arab Emirates
Shivering and cold while taking remicade

I've been on remicade for about a year, usually i'm given benedryl before my dose and sometimes i felt itchy all over. However during my last dose i felt extremely cold, more than i have ever been, and i was shaking uncontrollably and had the shivers. I was told that this was an allergic reaction and my remade dose was stopped by my GI. i was given another injection of benedryl and two other injections to stabilize me (hydrocortisone i think). A day later i had pain in the arm where i had the needle, and after an ultrasound, i was told i had a thrombosis from the injection. Just wondering if anyone experienced anything similar while on remicade.
11-15-2014, 09:45 PM   #2
astarks
 
Join Date: Nov 2014
Location: Missouri

My Support Groups:
Hm. I've never had a reaction that severe to it, but I just had my first infusion back on Remicade after several years on other meds, and I was pretty cold, my hand with the IV in it went numb after the first twenty minutes or so, plus I had really achy muscles for several days post-infusion. I didn't get itchy though, and I just put the cold down to the freezing temps that they seem to keep all hospitals at!
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Shivering and cold while taking remicade
Thread Tools


All times are GMT -5. The time now is 08:19 PM.
Copyright 2006-2017 Crohnsforum.com